# SDR QXEA200400511

- Difficulty date: July 5, 2004
- Submitted: July 12, 2004
- Operation: Air carrier
- Aircraft: N352PH
- Make and model: Dhav DHC8202
- Aircraft serial: 494
- Aircraft time: 15,965 hours, 22,866 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Control Circuit
- Condition: Out Of Rig
- Location: Zone 100
- Part time: 15,965 hours, 22,866 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

SEA - FLIGHT 2089 - ELEVATOR CONTROL IS UNUSUALLY HEAVY AND JERKY, ESPECIALLY NOTICEABLE DURING FLARE.  MAINTENANCE INSPECTED THE AIRCRAFT AND RIGGED THE PILOTS AND COPILOTS ELEVATOR CONTROL CABLE CIRCUITS IAW AMM.  OPERATIONAL CHECKS WERE GOOD AND THE AIRCRAFT WAS RETURNED TO SERVICE.
